# SDR C2XA98IA397

- Difficulty date: October 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14445
- Make and model: Aerosp ATR42-500
- Aircraft serial: 503
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OP1670
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING LINE CHECK INSPECTION, THE EMERGENCY FLOOR LIGHTING WAS FOUND INOPERABLE AT SEATS 4AB, 6AB, 8AB, 9AB, 11AB, 12AB, AND 14A.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED BULBS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (X)
